RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2006, том 21, страницы 33–44 (Mi ljm46)  

Ekeland's principle for vector-valued maps based on the characterization of uniform spaces via families of generalized quasi-metrics

A. Benbrik, A. Mbarki, S. Lahrech, A. Ouahab

Mohamed First University

Аннотация: Using a new characterization of uniform spaces via Families of generalized quasi-metrics, we present a variant of Ekeland's variational principle for vector-valued maps being a consequence of minimal point theorem.

Ключевые слова: Ekeland's principle for vector-valued maps, minimal point theorem, uniform spaces, family of generalized quasi-metrics.

Полный текст: PDF файл (124 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: А. В. Лапин
Поступило: 16.04.2006
Язык публикации: английский

Образец цитирования: A. Benbrik, A. Mbarki, S. Lahrech, A. Ouahab, “Ekeland's principle for vector-valued maps based on the characterization of uniform spaces via families of generalized quasi-metrics”, Lobachevskii J. Math., 21 (2006), 33–44

Цитирование в формате AMSBIB
\RBibitem{BenMbaLah06}
\by A.~Benbrik, A.~Mbarki, S.~Lahrech, A.~Ouahab
\paper Ekeland's principle for vector-valued maps based on the characterization of uniform spaces via families of generalized quasi-metrics
\jour Lobachevskii J. Math.
\yr 2006
\vol 21
\pages 33--44
\mathnet{http://mi.mathnet.ru/ljm46}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220698}
\zmath{https://zbmath.org/?q=an:1121.58018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm46
  • http://mi.mathnet.ru/rus/ljm/v21/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:228
    Полный текст:172
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020